On an extension of a result due to Pólya.
Journal für die reine und angewandte Mathematik, Tome 248 (1971), pp. 127-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__248_151113,
author = {P. Wynn},
title = {On an extension of a result due to {P\'olya.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {127--132},
year = {1971},
volume = {248},
zbl = {0219.30002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__248_151113/}
}
P. Wynn. On an extension of a result due to Pólya.. Journal für die reine und angewandte Mathematik, Tome 248 (1971), pp. 127-132. http://geodesic.mathdoc.fr/item/JRAM_1971__248_151113/